# SDR SWAA2021082638506

- Difficulty date: December 7, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 400 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED ON BS 400 AFT FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT / REPLACED ANGLE-CLIP LOCATED ON BS400 AFT FACE AT LEVEL STR.26L AT FWD CARGO COMP. IAW SRM B737-700 51-40-02; 51-10-02 AND DWG#143A7505 REV.'B'; REPLACED ANGLE DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS ON SRM B737-700 P/N USED: 143A7502U155
